Systemic Lupus Erythematosus Associated with Paclitaxel Use in the Treatment of Ovarian Cancer
AbstractOver the last years, scleroderma-like skin changes have been reported with two of the taxanes, docetaxel and paclitaxel, but specific antibodies were not found in any of those cases. Recently, paclitaxel was linked to cutaneous lupus erythematosus in two cancer patients, showing high titers of serum anti-Ro (SS-A) antibody. To our knowledge, this is the first known case of a patient with serologically confirmed systemic lupus erythematosus secondary to paclitaxel use.
This content is limited to qualifying members.
If you have an existing account please login now to access this article or view your purchase options.
Create a free account, then purchase this article to download or access it online for 24 hours.
Create a free account, then purchase a subscription to get complete access to all articles for a full year.